# SDR RAIA00704032

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 15,168 hours, 13,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5488 - IAD - EMERGENCY LIGHT INOP AT AFT SIDE AFT CEILING EXIT LOCATOR.  MAINTENANCE RESECURED LOOSE CONNECTOR AND OPS CHECK GOOD.
